# SDR AALA202507076684

- Difficulty date: July 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 29,335 hours, 13,826 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transmitter
- Part number: 3222007M00
- Part serial: 6196
- Condition: Binding
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS NOSE WHEEL STEERING TILLER IS VERY STICKY. WHEN MANIPULATING TURNS. TILLER SOMETIMES STICKS IN RANDOM POSITIONS INSTEADOF SMOOTHLY RESETTING TO 0. MAINTENANCE REPLACED CAPTAINS TRANSMITTER UNIT - NOSE-WHEEL STEERING HANDWHEEL REF AMM 32-51-11.
